| Model Number |
CL-915 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during the cesarean section, the suture was used for surgical wound closure.Before surgery, the suture packaging and the appearance of the needle and suture were routinely inspected and no abnormalities were found.During normal suturing, when the physician applied routine traction to the suture, the needle separated from the suture without any additional force being applied.The physician confirmed that the suture could no longer be used and had to interrupt the current suturing operation.A new backup suture of the same model was used to continue and complete the suturing.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.